Nonlinear Dynamics

, Volume 83, Issue 3, pp 1529–1534 | Cite as

A new integrable (\(3+1\))-dimensional KdV-like model with its multiple-soliton solutions

  • Abdul-Majid Wazwaz
  • S. A. El-Tantawy
Original Paper


A new integrable (\(3+1\))-dimensional KdV-like model is constructed and investigated. Multiple-soliton solutions are derived by means of the simplified Hirota’s method. The Painlevé integrability of the new model is confirmed by using the MAPLE package WKPtest.


KdV-like equation of (\(3+1\)) dimensions Painlevé test Multiple-soliton solutions 


  1. 1.
    Toda, K., Yu, S.J.: The investigation into the Schwarz–Korteweg–de Vries equation and the Schwarz derivative in (\(2+1\)) dimensions. J. Math. Phys. 41, 4747 (2000)MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Peng, Y.Z.: A new (\(2+1\))-dimensional KdV equation and its localized structures. Commun. Theor. Phys. 54, 863–865 (2010)MATHCrossRefGoogle Scholar
  3. 3.
    Lu, X., Ma, W.X., Khalique, C.M.: A direct bilinear Backlund transformation of a (\(2+1\)) dimensional Korteweg–de Vries equation. Appl. Math. Lett. 50, 37–42 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Wazwaz, A.M.: A new (2 + 1)-dimensional Korteweg–de Vries equation and its extension to a new (3 + 1)-dimensional Kadomtsev–Petviashvili equation. Phys. Scr. 84, 035010 (2011)CrossRefGoogle Scholar
  5. 5.
    Gürses, M., Pekcan, A.: \(2+1\) KdV(N) equations. J. Math. Phys. 52, 083516 (2011)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)MATHCrossRefGoogle Scholar
  7. 7.
    Hereman, W., Nuseir, A.: Symbolic methods to construct exact solutions of nonlinear partial differential equations. Math. Comput. Simul. 43, 13–27 (1997)MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Lou, S.: Higher dimensional integrable models with a common recursion operator. Commun. Theor. Phys 28, 41–50 (1997)CrossRefGoogle Scholar
  9. 9.
    Khalique, C.M., Biswas, A.: Optical solitons with power law nonlinearity using Lie group analysis. Phys. Lett. A 373, 2047–2049 (2009)MATHCrossRefGoogle Scholar
  10. 10.
    Biswas, A.: Solitary wave solution for KdV equation with power-law nonlinearity and time-dependent coefficients. Nonlinear Dyn. 58(1–2), 345–348 (2009)MATHCrossRefGoogle Scholar
  11. 11.
    Biswas, A.: Solitary waves for power-law regularized long wave equation and R(m, n) equation. Nonlinear Dyn. 59(3), 423–426 (2010)MATHCrossRefGoogle Scholar
  12. 12.
    Biswas, A., Khalique, C.M.: Stationary solitons for nonlinear dispersive Schrodinger’s equation. Nonlinear Dyn. 63(4), 623–626 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Biswas, A., Masemola, P., Morris, R., Kara, A.H.: On the invariances, conservation laws and conserved quantities of the damped-driven nonlinear Schrodinger equation. Can. J. Phys. 90(2), 199–206 (2012)CrossRefGoogle Scholar
  14. 14.
    Krishnan, E.V., Triki, H., Labidi, M., Biswas, A.: A study of shallow water waves with Gardner’s equation. Nonlinear Dyn. 66(4), 497–507 (2011)MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Ma, W.X., Zhu, Z.: Solving the (3 + 1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm. Appl. Math. Comput. 218, 11871–11879 (2012)MATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Ma, W.X., Abdeljabbar, A., Asaad, M.G.: Wronskian and Grammian solutions to a (3 + 1)-dimensional generalized KP equation. Appl. Math. Comput. 217, 10016–10023 (2011)MATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    El-Tantawy, S.A., Moslem, W.M., Schlickeiser, R.: Ion-acoustic dark solitons collision in an ultracold neutral plasma. Phys. Scr. 90(8), 085606 (2015)CrossRefGoogle Scholar
  18. 18.
    El-Tantawy, S.A., Moslem, W.M.: Nonlinear structures of the Korteweg–de Vries and modified Korteweg–de Vries equations in non-Maxwellian electron-positron-ion plasma: Solitons collision and rogue waves. Phys. Plasma 21(5), 052112 (2014)CrossRefGoogle Scholar
  19. 19.
    El-Tantawy, S.A., El-Bedwehy, N.A., Moslem, W.M.: Super rogue waves in ultracold neutral nonextensive plasmas. J. Plasma Phys. 79(06), 1049–1056 (2013)Google Scholar
  20. 20.
    Dehghan, M., Ghesmati, A.: Application of the dual reciprocity boundary integral equation technique to solve the nonlinear KleinGordon equation. Comput. Phys. Commun. 181, 1410–1418 (2010)MATHMathSciNetCrossRefGoogle Scholar
  21. 21.
    Dehghan, M., Shokri, A.: A numerical method for solution of the two-dimensional sine-Gordon equation using the radial basis functions. Comput. Math. Simul. 79, 700–715 (2008)MATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    Xu, G.Q., Li, S.B.: Symbolic computation of the Painleve test for nonlinear partial differential equations using Maple. Comput. Phys. Commun. 161, 65–75 (2004)MATHCrossRefGoogle Scholar
  23. 23.
    Xu, G.Q.: Painleve classification of a generalized coupled Hirota system. Phys. Rev. E 74, 027602 (2006)Google Scholar
  24. 24.
    Xu, G.Q.: The integrability for a generalized seventh-order KdV equation: Painleve property, soliton solutions, Lax pairs and conservation laws. Phys. Scr. 89, 125201 (2014)CrossRefGoogle Scholar
  25. 25.
    Wazwaz, A.M., Xu, G.Q.: Modified Kadomtsev–Petviash-vili equation in (\(3+1\)) dimensions: multiple front-wave solutions. Commun. Theor. Phys. 63, 727–730 (2015)CrossRefGoogle Scholar
  26. 26.
    Wazwaz, A.M.: Partial Differential Equations and Solitary Waves Theorem. Springer and HEP, Berlin (2009)CrossRefGoogle Scholar
  27. 27.
    Wazwaz, A.M.: Gaussian solitary wave solutions for nonlinear evolution equations with logarithmic nonlinearities. Nonlinear Dyn. (2015). doi: 10.1007/s11071-015-2349-x
  28. 28.
    Wazwaz, A.M.: A KdV6 hierarchy: integrable members with distinct dispersion relations. Appl. Math. Lett. 45, 86–92 (2015)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Wazwaz, A.M.: Multiple soliton solutions for a (\(2+1\))-dimensional integrable KdV6 equation. Commun. Nonlinear Sci. Numer. Simul. 15, 1466–1472 (2010)MATHMathSciNetCrossRefGoogle Scholar
  30. 30.
    Wazwaz, A.M.: New solutions for two integrable cases of a generalized fifth-order nonlinear equation. Modern Phys. Lett. B 29(14), 1550065 (2015)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Wazwaz, A.M.: New (\(3+1\))-dimensional nonlinear evolution equations with Burgers and Sharma–Tasso–Olver equations constituting the main part. Proc. Rom. Acad. Ser. A 16(1), 32–40 (2015)MathSciNetGoogle Scholar
  32. 32.
    Wazwaz, A.M.: New (\(3+1\))-dimensional nonlinear evolution equations with mKdV equation constituting its main part: multiple soliton solutions. Chaos Solitons Fractals 76, 93–97 (2015)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Wazwaz, A.M.: A (\(3+1\))-dimensional nonlinear evolution equation with multiple soliton solutions and multiple singular soliton solutions. Appl. Math. Comput. 215, 1548–1552 (2009)MATHMathSciNetCrossRefGoogle Scholar
  34. 34.
    Zhaqilao, : Rogue waves and rational solutions of a (\(3+1\))-dimensional nonlinear evolution equation. Phys. Lett. A 377, 3021–3026 (2013)MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Department of MathematicsSaint Xavier UniversityChicagoUSA
  2. 2.Department of Physics, Faculty of SciencePort Said UniversityPort SaidEgypt

Personalised recommendations